# SDR UPS98225737

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 730-735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON STRINGER 23L BS 730 TO 735 WL 155.  REMOVED FASTENERS AND CUT  STRINGER AT BS 712.  INSTALLED STRINGER REPAIR PER SRM 53-10-3 FROM BS 712 TO 726, 726 TO 740 CORROSION FOUND WITHIN LIMITS.
